# SDR 20001120SH062

- Difficulty date: October 25, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N83296
- Make and model: Piper PA-18-150
- Aircraft serial: 187609068
- Engine: Lyc O320A2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Out Of Position
- Location: Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HAD LOW COMPRESSION.  WHEN ROCKER BOSS COVER WAS REMOVED, THE EXHAUST SIDE OF ROCKER SHAFT BOSS WAS FOUND IN BOTTOM OF COMPARTMENT.  CHROME CYLINDER WAS OVERHAULED 226 HOURS PRIOR.  (X)
